MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39202
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent partially deployed.An epic vascular stent was selected for use for a balloon dilation and percutaneous interventional procedure of the iliac artery in the right lower extremity to treat arterial stenosis.The physician attempted to deploy the stent in the lesion using the thumbwheel, however, the thumbwheel could no longer be used after the top of the stent was deployed.The physician then withdrew the entire stent delivery system completely.There were no patient complications reported.
 
Additional Manufacturer Narrative
Additional information to event description.Correction to device code.
 
Event or Problem Description
It was reported that the stent partially deployed.An epic vascular stent was selected for use for a balloon dilation and percutaneous interventional procedure of the iliac artery in the right lower extremity to treat arterial stenosis.The physician attempted to deploy the stent in the lesion using the thumbwheel, however, the thumbwheel could no longer be used after the top of the stent was deployed.The physician then withdrew the entire stent delivery system completely.There were no patient complications reported.It was further reported that the stent was deployed a little, and the stent was not fully apposed to the vessel walls.There was no stent damage.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8403495
Report Number2134265-2019-02205
Device Sequence Number297966
Product Code NIO
UDI-Device Identifier08714729805564
UDI-Public08714729805564
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number39202
Device Catalogue Number39202
Device Lot Number18926444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight70